# SDR IPXA2025102388227

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 27,991 hours, 17,312 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL210 NOTED APPROX 900 LB IMBALANCE- L OUTER 8.1 R OUTER 7.2. ALSO CENTER (R) FUEL PUMP FAULT LIGHT ON. CENTER TANK WAS FEEDING. FOLLOWED ECAM AND AOM FOR MAN. FUEL CNTRL TO BALANCE FUEL. FOUND R/H CENTER PUMP CONTRACTOR RESET POPPED. RESET RELAY.  OPS CHECK NORMAL OF PUMP AND FUEL IMBALANCE WITHIN LIMITS.
